Punjab University Journal of Mathematics, Vol 55, No 4 (2023)

Font Size:  Small  Medium  Large

Coupled fixed point results and application to integral equations

Satyendra Kumar Jain, Gopal Meena, J. K. Maitra


In this research, we have settled some coupled fixed point resultswith rational contraction in partially ordered b-metric spaces (PObMS).The findings introduced here are generalizations and extensions of someof the established results in the literature. The applications of our resulthave been discussed in the final section of the paper.AMS (MOS) Subject Classification Codes: 54M20; 47H10; 54H25KeyWords: coupled fixed point, partially ordered b- metric space, contraction

Full Text: PDF


  • There are currently no refbacks.

Comments on this article

View all comments

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved